# SDR 9709099954

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE INGESTED A BIRD.  CREW DIVERTED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.
